| dc.creator | Dutta, Amar Jyoti | es |
| dc.creator | Tripathy, Binod Chandra | es |
| dc.date | 2017-03-23 | |
| dc.date.accessioned | 2025-10-06T15:04:55Z | |
| dc.date.available | 2025-10-06T15:04:55Z | |
| dc.identifier | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1276 | |
| dc.identifier | 10.4067/S0716-09172014000300001 | |
| dc.identifier.uri | https://revistaschilenas.uchile.cl/handle/2250/255446 | |
| dc.description | In this articlewehavedefined statistically pre-Cauchy sequence of fuzzy real numbers defined by Orlicz function. We have proved a necessary and sufficient condition for a sequence X =(Xk) of fuzzy real numbers to be statistically pre-Cauchy. We have also established some other results. | es |
| dc.format | application/pdf | |
| dc.language | spa | |
| dc.publisher | Universidad Católica del Norte. | en |
| dc.relation | https://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1276/988 | |
| dc.rights | Copyright (c) 2014 Proyecciones. Journal of Mathematics | en |
| dc.rights | https://creativecommons.org/licenses/by/4.0 | en |
| dc.source | Proyecciones (Antofagasta); Vol. 33 No. 3 (2014); 235-243 | en |
| dc.source | Proyecciones. Revista de Matemática; Vol. 33 Núm. 3 (2014); 235-243 | es |
| dc.source | 0717-6279 | |
| dc.source | 10.22199/issn.0717-6279-2014 | |
| dc.title | Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz function | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:eu-repo/semantics/publishedVersion | |